Ferenc Szöllősi
Ferenc Szöllősi
On leave from academia
Email verificata su math.bme.hu - Home page
Titolo
Citata da
Citata da
Anno
A generalized Pauli problem and an infinite family of MUB-triplets in dimension 6
P Jaming, M Matolcsi, P Móra, F Szöllősi, M Weiner
Journal of Physics A: Mathematical and Theoretical 42 (24), 245305, 2009
672009
Equiangular lines in Euclidean spaces
G Greaves, JH Koolen, A Munemasa, F Szöllősi
Journal of Combinatorial Theory, Series A 138, 208-235, 2016
612016
Construction, classification and parametrization of complex Hadamard matrices
F Szöllősi
arXiv preprint arXiv:1110.5590, 2011
582011
Complex Hadamard matrices of order 6: a four‐parameter family
F Szöllősi
Journal of the London Mathematical Society 85 (3), 616-632, 2012
452012
Exotic complex Hadamard matrices and their equivalence
F Szöllősi
Cryptography and communications 2 (2), 187-198, 2010
342010
Parametrizing complex Hadamard matrices
F Szöllősi
European Journal of Combinatorics 29 (5), 1219-1234, 2008
332008
Towards a classification of 6× 6 complex Hadamard matrices
M Matolcsi, F Szöllősi
Open Systems & Information Dynamics 15 (02), 93-108, 2008
332008
Constructions of complex Hadamard matrices via tiling abelian groups
M Matolcsi, J Réffy, F Szöllősi
Open Systems & Information Dynamics 14 (03), 247-263, 2007
332007
All complex equiangular tight frames in dimension 3
F Szöllősi
arXiv preprint arXiv:1402.6429, 2014
272014
State tomography for two qubits using reduced densities
D Petz, KM Hangos, A Szántó, F Szöllősi
Journal of Physics A: Mathematical and General 39 (34), 10901, 2006
222006
Complex Hadamard matrices and equiangular tight frames
F Szöllősi
Linear Algebra and its Applications 438 (4), 1962-1967, 2013
202013
A two-parameter family of complex Hadamard matrices of order 6 induced by hypocycloids
F Szöllősi
Proceedings of the American Mathematical Society 138 (3), 921-928, 2010
192010
The quaternary complex Hadamard matrices of orders 10, 12, and 14
PHJ Lampio, F Szöllősi, PRJ Östergĺrd
Discrete mathematics 313 (2), 189-206, 2013
132013
Enumeration of Seidel matrices
F Szöllősi, PRJ Östergĺrd
European Journal of Combinatorics 69, 169-184, 2018
122018
A remark on a construction of DS Asche
F Szöllősi
Discrete & Computational Geometry 61 (1), 120-122, 2019
72019
Hadamard matrices modulo 5
MH Lee, F Szöllősi
Journal of Combinatorial Designs 22 (4), 171-178, 2014
72014
Constructions of maximum few-distance sets in Euclidean spaces
F Szöllősi, PRJ Östergĺrd
arXiv preprint arXiv:1804.06040, 2018
52018
A note on inverse-orthogonal Toeplitz Matrices
M Lee, F Szollosi
The Electronic Journal of Linear Algebra 26, 2013
52013
On quaternary complex Hadamard matrices of small orders
F Szöllősi
arXiv preprint arXiv:1204.5160, 2012
52012
A further look into combinatorial orthogonality
S Severini, F Szöllősi
arXiv preprint arXiv:0709.3651, 2007
52007
Il sistema al momento non puň eseguire l'operazione. Riprova piů tardi.
Articoli 1–20